# SDR SWAA2022091251607

- Difficulty date: September 9, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N8503A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38813
- Aircraft time: 19,895 hours, 9,434 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACKS M1675; M2335 AND M2816 INOP / [01] R&R BATTERY PACKS M1675; M2335 AND M2816; OPS NORMAL AT THIS TIME. B737 AMM 33-51-00.
